# SDR UALA2009081002410

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 54,839 hours, 20,141 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE LT SIDE STA 580 SKIN LAP HAS DENT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR STR 19L STA 580.
